# SDR CALA2020022400463

- Difficulty date: February 17, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 45,728 hours, 28,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53585162200
- Condition: Dented
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE UPPER EXTERNAL SURFACE FOUND 1EA DENT MARK AT FR82 -83 STRINGER 2R-3R REF NON-ROUTINE NO.9400060 - ORIGINATED BY EMP V916780,SPEC NO.A3NB-05-3-6062. REAR FUSE UPPER EXT SURFACE AT FR82-FR83 STR 2R-3R REPAIRED PER SRM 53-51-11-300-010. THIS IS A CATAGORY A REPAIR AND REQUIRES N O FURTHER ACTION. REF HAECO N/R GGL5970 FOR DETAILS OF WORK ACCOMPLISHED.
